# SDR DALA2024051605277

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 52,788 hours, 25,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 L1 DOOR FWD UPPER BEARING PLATE MISSING. CORRECTIVE ACTION: INSTALLED L1 DOOR BEARING PLATE REF B757 AMM 52-11. (5758064)
